Journal article icon

Journal article

Adaptive Lagrange-Galerkin methods for unsteady convection-diffusion problems.

Abstract:

In this paper we derive an a posteriori error bound for the Lagrange-Galerkin discretisation of an unsteady (linear) convection-diffusion problem, assuming only that the underlying space-time mesh is nondegenerate. The proof of this error bound is based on strong stability estimates of an associated dual problem, together with the Galerkin orthogonality of the finite element method. Based on this a posteriori bound, we design and implement the corresponding adaptive algorithm to ensure global...

Expand abstract
Publication status:
Published

Actions


Access Document


Journal:
Math. Comput. More from this journal
Volume:
70
Issue:
233
Pages:
77-106
Publication date:
2001-01-01
DOI:
ISSN:
0025-5718
Language:
English
Pubs id:
pubs:188952
UUID:
uuid:e8c5e1db-673e-4897-ad6d-7e0883ed6339
Local pid:
pubs:188952
Source identifiers:
188952
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP